Unique quantum paths by continuous diagonalization of the density operator

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this short note we show that for a Markovian open quantum system it is always possible to construct a unique set of perfectly consistent Schmidt paths, supporting quasi-classicality. Our Schmidt process, elaborated several years ago, is the Δt→0 limit of the Schmidt chain constructed very recently by Paz and Zurek.

Original languageEnglish
Pages (from-to)5-8
Number of pages4
JournalPhysics Letters A
Volume185
Issue number1
DOIs
Publication statusPublished - Jan 31 1994

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Unique quantum paths by continuous diagonalization of the density operator'. Together they form a unique fingerprint.

  • Cite this